# SDR SWIA202055559

- Difficulty date: November 22, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENT AND GOUGE AT STGR 27 JUST FWD OF FS 985, AS MARKED.  C-CHECK RO 1/17/2021.  BLENDED GOUGE TO SMOOTH CONTOUR, REF CRJ700 SRM 51-12-00-001-001-A01.  DAMAGE IS OUT OF LIMITS, REF CRJ700 SRM 53-61-01-101-003-A01.  FABRICATED AND INSTALLED REPAIR, PER REO 670-53-00-290 REV F DATED 2019/04/26, REO 670-53-00-645 REV- DATED 2020-12-12, AND REO 670-53-00-644 REV A DATED 2020-12-15.  LEAK CHECKS GOOD AT THIS TIME.  ALL STEPS OF THE REO'S COMPLIED WITH.  COMPLIED WITH 51-900-1002-SKY.
